info@biomedres.us   +1 (720) 414-3554   One Westbrook Corporate Center, Suite 300, Westchester, IL 60154, USA   Site Map
ISSN: 2574 -1241

Impact Factor : 0.548

  Submit Manuscript

Case ReportOpen Access

Agranulocytosis during Tuberculosis Therapy - Cautious Use Of Allopurinol

Volume 4 - Issue 5

Sheng-Hsiang Ma1*

and Chun-Hsing Liao*2*
  • Author Information Open or Close
    • 1Department of medicine, National Yang-Ming University, Taiwan
    • 2Department of Internal Medicine, Far Eastern Memorial Hospital, Taiwan

    *Corresponding author: Chun-Hsing Liao, Department of Internal Medicine, Section of Infectious Disease, Far Eastern Memorial Hospital, 21 Nan-Ya South Road, Section 2, Dist. Banquiao, New Taipei City, Taiwan

Received: May 18, 2018;   Published: May 23, 2018

DOI: 10.26717/BJSTR.2018.04.001104

Full Text PDF

To view the Full Article   Peer-reviewed Article PDF

Abstract

A 61-year-old man had a past history of type II diabetes mellitus, stage four chronic kidney disease, coronary artery disease and congestive heart failure under medical treatment. During September 2012, he was admitted due to general weakness, and was later diagnosed with pulmonary and peritoneal tuberculosis. Rifampin, isoniazid, ethambutol and pyrazinamide were prescribed as standard treatment. The patient’s serum creatinine was 3.6mg/dL with hyperuricemia (9.8mg/dL). Considering his hyperuricemia and history of gout, allopurinol 100mg/day was also initiated.

Case Report| Contributors| References|